MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADAPTER FOR HEAD POSITIONING; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION ADAPTER FOR HEAD POSITIONING; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1739994
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Hyperextension (4523)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During inspection by a field service technician, it was noticed, that there were damages to the side rails where the adapter was fixed at the operating table.Further investigation identified that under certain circumstances the adapter can be placed in a position where it could not be fixed correctly and may come loose when pulling on it.The adapter cannot come loose by itself, only by an impact (e.G.Pulling, positioning).If any new information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Baxter received a report stating that during a procedure, an adapter for head positioning slipped off the standard upper back plate rail when placing a patient.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
According to ifu doc.(b)(4) rev.05, section 6.1.1 states that the product is only authorized for use on the ts7000 and on the upper back plate h.When used on the upper back plate, attaching the adapter causes the holder to slip onto a bar behind the standard rail.This results in a very small surface area for clamping and securing the adapter.Pulling or moving the adapter can cause it to slip off the standard rail even it is tightened.The device was visual and functional inspected.The result was that the standard rail was damaged.The cause of the issue was that the adapter slipped from the rail.The adapter was replaced.

Brand Name
ADAPTER FOR HEAD POSITIONING
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24497847
Report Number3007143268-2026-00011
Device Sequence Number9870054
Product Code GDC
UDI-Device Identifier00887761972780
UDI-Public(01)00887761972780
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1739994
Device Catalogue Number1739994
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown